# SDR 02FDEA00232

- Difficulty date: April 7, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 1130, STR 26R.  REMOVED AND REPLACED FRAME PER SRM 51-40-3 FIG 1 & EA 7-5310-63837.
